# SDR CA101104005

- Difficulty date: November 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 52,245 hours
- Engine: Pwa PW120A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Boot
- Condition: Damaged
- Location: Deice
- Part time: 18,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WALK AROUND PRIOR TO FLIGHT, THE PILOT NOTICED EVIDENCE OF A BIRD STRIKE ON THE RT ENGINE INTAKE.  MX INVESTIGATION REVEALED NO STRUCTURAL DAMAGE, HOWEVER, THE INTAKE DEICE BOOT HAD SEVERAL PIN HOLES IN THE AREA OF THE BIRD STRIKE.  IT IS SUSPECTED THAT THE IMPACT OF THE BIRD BEAK MAY HAVE CAUSED THE DAMAGE. THE RT LOWER COWL ASSEMBLY WAS REPLACED.
